Borel selectors for upper semi-continuous set-valued maps

J. E. Jayne University College London, London, England C. A. Rogers University College London, London, England

TBD mathscidoc:1701.331663

Acta Mathematica, 155, (1), 41-79, 1983.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 54 downloads ] [ 0 comments ] [ Cited by 88 ]
@inproceedings{j.1983borel,
  title={Borel selectors for upper semi-continuous set-valued maps},
  author={J. E. Jayne, and C. A. Rogers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203304472284372},
  booktitle={Acta Mathematica},
  volume={155},
  number={1},
  pages={41-79},
  year={1983},
}
J. E. Jayne, and C. A. Rogers. Borel selectors for upper semi-continuous set-valued maps. 1983. Vol. 155. In Acta Mathematica. pp.41-79. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203304472284372.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved